# SDR QXEA200800098

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - SUSPECT LIGHT CORROSION FORMING ON WEB TIE RIVET HEADS BELOW FLOOR AND SEAT TRACK.  MAINTENANCE REMOVED RIVETS AND BLENDED OUT CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  INSTALLED RIVETS AND RESTORED FINISH TO REPAIR AREA.
